# SDR AALA202204192045

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A300*
- Aircraft serial: 3712
- Aircraft time: 45,316 hours, 16,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE INDICATED ON FLIGHT ATTENDANT PANEL. SERVICED R1 DOOR ASSIST BOTTLE  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00 WITH NO WARNINGS INDICATED ON THE FLIGHT ATTENDANT PANEL.
